Advanced search
Start date
Betweenand

Geometry of control, dynamical and stochastic systems

Grant number: 18/13481-0
Support type:Research Projects - Thematic Grants
Duration: October 01, 2019 - September 30, 2024
Field of knowledge:Physical Sciences and Mathematics - Mathematics - Geometry and Topology
Principal researcher:Luiz Antonio Barrera San Martin
Grantee:Luiz Antonio Barrera San Martin
Home Institution: Instituto de Matemática, Estatística e Computação Científica (IMECC). Universidade Estadual de Campinas (UNICAMP). Campinas , SP, Brazil
Pesquisadores principais:
Ketty Abaroa de Rezende ; Marco Antônio Teixeira
Assoc. researchers:Adriano João da Silva ; Ana Cristina de Oliveira Mereu ; Caio José Colletti Negreiros ; Christian da Silva Rodrigues ; Christian Horacio Olivera ; Diego Sebastian Ledesma ; Douglas Duarte Novaes ; Eduardo Garibaldi ; Gabriel Ponce ; Iris de Oliveira Zeli ; José Régis Azevedo Varão Filho ; Lino Anderson da Silva Grama ; Mariana Rodrigues da Silveira ; Pedro Jose Catuogno ; Ricardo Miranda Martins ; Viviana Jorgelina Del Barco
Associated scholarship(s):21/13585-3 - Topological methods and the existence/non-existence problem of Einstein metrics on homogeneous spaces, BP.MS
21/10606-0 - On limit cycles in piecewise linear vector fields with algebraic discontinuity variety, BE.PQ
21/07017-2 - Invariant sets for piecewise smooth differential equations defined on two dimensional compact manifolds, BP.IC
+ associated scholarships 21/02913-0 - Ergodic properties and flexibility of Lyapunov exponents for partially hyperbolic flows, BP.DR
20/14232-4 - Bifurcation of invariant tori of differential systems via higher order averaging theory, BP.DR
20/14316-3 - 3-dimensional Lie Groups, BP.IC
18/07344-0 - Invariant Sets in differential Dynamical Systems: Periodic orbits, Invariant Tori and Algebraic surfaces., BP.PD - associated scholarships

Abstract

This proposal's main objective is to integrate within the MathematicsInstitute at UNICAMP, the different research groups interested in investigatinggeometric and topological aspects of dynamical phenomenas. The areasthat are being proposed to be integrated in this project are Control Systems,Dynamical Systems, Stochastic Dynamical Systems, Lie Theory and DifferentialGeometry. There is frequent interaction among these groups due tosimilar methods and techniques that are applicable to solving problems inthese areas. This proposal includes several research projects, interdependentin nature, involving 12 associated researchers, 36 graduate students from theMathematics Department of this University as well as almost 70 researchcollaborators from several universities national and international. (AU)

Articles published in Agência FAPESP Newsletter about the research grant:
Articles published in other media outlets (0 total):
More itemsLess items
VEICULO: TITULO (DATA)
VEICULO: TITULO (DATA)

Scientific publications (22)
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
LEDESMA, DIEGO S.. Stochastic calculus on Frechet spaces. ADVANCES IN OPERATOR THEORY, v. 6, n. 1, . (18/13481-0, 15/07278-0)
LLIBRE, JAUME; NOVAES, DOUGLAS D.; RODRIGUES, CAMILA A. B.. Bifurcations from families of periodic solutions in piecewise differential systems. PHYSICA D-NONLINEAR PHENOMENA, v. 404, . (18/16430-8, 18/13481-0, 19/10269-3)
NOVAES, DOUGLAS D.; RONDON, GABRIEL. Smoothing of nonsmooth differential systems near regular-tangential singularities and boundary limit cycles. Nonlinearity, v. 34, n. 6, p. 4202-4263, . (18/13481-0, 19/10269-3, 20/06708-9, 18/16430-8)
AYALA, VICTOR; DA SILVA, ADRIANO. Central periodic points of linear systems. Journal of Differential Equations, v. 272, p. 310-329, . (18/10696-6, 18/13481-0)
GRAMA, LINO; SECO, LUCAS. Second Homotopy Group and Invariant Geometry of Flag Manifolds. Results in Mathematics, v. 75, n. 3, . (18/13481-0)
LLIBRE, JAUME; NOVAES, DOUGLAS D.; ZELI, IRIS O.. Limit cycles of piecewise polynomial perturbations of higher dimensional linear differential systems. REVISTA MATEMATICA IBEROAMERICANA, v. 36, n. 1, p. 291-318, . (18/13481-0, 19/10269-3, 18/16430-8, 13/21078-8)
NOVAES, DOUGLAS D.; SEARA, TERE M.; TEIXEIRA, MARCO A.; ZELI, IRIS O.. Study of Periodic Orbits in Periodic Perturbations of Planar Reversible Filippov Systems Having a Twofold Cycle. SIAM JOURNAL ON APPLIED DYNAMICAL SYSTEMS, v. 19, n. 2, p. 1343-1371, . (18/13481-0, 13/21078-8, 19/10269-3)
GOMIDE, OTAVIO M. L.; TEIXEIRA, MARCO A.. hains in 3D Filippov systems: A chaotic phenomeno. JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES, v. 159, p. 168-195, . (19/01682-4, 18/13481-0)
CORREA, EDER M.; GRAMA, LINO. Lax formalism for Gelfand-Tsetlin integrable systems. BULLETIN DES SCIENCES MATHEMATIQUES, v. 170, . (18/13481-0)
LIMA, D. V. S.; RAMINELLI, S. A.; DE REZENDE, K. A.. HOMOTOPICAL CANCELLATION THEORY FOR GUTIERREZ-SOTOMAYOR SINGULAR FLOWS. JOURNAL OF SINGULARITIES, v. 23, p. 33-91, . (14/11943-6, 18/13481-0, 15/10930-0, 16/24707-4)
GRAMA, LINO; OLIVEIRA, AILTON R.. Scalar Curvatures of Invariant Almost Hermitian Structures on Generalized Flag Manifolds. Symmetry Integrability and Geometry-Methods and Applications, v. 17, p. 1-30, . (21/04003-0, 18/13481-0)
BRAUN, FRANCISCO; MEREU, ANA C.. Zero-Hopf bifurcation in a 3D jerk system. NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS, v. 59, . (18/13481-0, 17/00136-0)
CARMONA, VICTORIANO; FERNANDEZ-SANCHEZ, FERNANDO; NOVAES, DOUGLAS D.. A new simple proof for Lum-Chua's conjecture. NONLINEAR ANALYSIS-HYBRID SYSTEMS, v. 40, . (18/13481-0, 19/10269-3, 18/16430-8)
CASTRO, MATHEUS M.; MARTINS, RICARDO M.; NOVAES, DOUGLAS D.. Anote on Vishik's normal form. Journal of Differential Equations, v. 281, p. 442-458, . (18/03338-6, 18/16430-8, 19/10269-3, 19/06873-2, 18/13481-0, 17/23692-6)
NOVAES, DOUGLAS D.. Higher order stroboscopic averaged functions: a general relationship with Melnikov functions. Electronic Journal of Qualitative Theory of Differential Equations, n. 77, . (18/16430-8, 18/13481-0, 19/10269-3)
NOVAES, DOUGLAS D.; VARAO, REGIS. A note on invariant measures for Filippov systems. BULLETIN DES SCIENCES MATHEMATIQUES, v. 167, . (18/13481-0, 17/06463-3, 16/22475-9)
NOVAES, DOUGLAS D.; SILVA, LEANDRO A.. Lyapunov coefficients for monodromic tangential singularities in Filippov vector fields. Journal of Differential Equations, v. 300, p. 565-596, . (19/10269-3, 18/13481-0, 18/16430-8)
LEDESMA, DIEGO S.. A local solution to the Navier?Stokes equations on manifolds via stochastic representation ?. NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, v. 198, . (15/07278-0, 18/13481-0)
CARDIN, PEDRO TONIOL; NOVAES, DOUGLAS DUARTE. Asymptotic behavior of periodic solutions in one-parameter families of Lienard equations. NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, v. 190, . (19/00976-4, 18/13481-0, 19/10269-3, 13/24541-0, 18/16430-8)
CARVALHO, TIAGO; NOVAES, DOUGLAS DUARTE; GONCALVES, LUIZ FERNANDO. Sliding Shilnikov connection in Filippov-type predator-prey model. NONLINEAR DYNAMICS, v. 100, n. 3, . (17/00883-0, 19/10450-0, 18/16430-8, 18/13481-0, 19/10269-3)
CANDIDO, MURILO R.; NOVAES, DOUGLAS D.. On the torus bifurcation in averaging theory. Journal of Differential Equations, v. 268, n. 8, p. 4555-4576, . (18/07344-0, 19/05657-4, 18/16430-8, 18/13481-0, 19/10269-3)
CARDOSO, JOAO L.; LLIBRE, JAUME; NOVAES, DOUGLAS D.; TONON, DURVAL J.. Simultaneous occurrence of sliding and crossing limit cycles in piecewise linear planar vector fields. DYNAMICAL SYSTEMS-AN INTERNATIONAL JOURNAL, v. 35, n. 3, . (18/16430-8, 18/13481-0, 19/10269-3)

Please report errors in scientific publications list by writing to: cdi@fapesp.br.